# SDR 7AJA20160415002

- Difficulty date: April 7, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N855MB
- Make and model: Snias AS350B3
- Aircraft serial: 7523
- Aircraft time: 788 hours, 2,099 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 788 hours, 619 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Packing
- Condition: Cut
- Location: Fuel Control
- Part time: 788 hours, 619 cycles
- Component: Fuel Control, Tmeca
- Component part number: 02292862200
- Stage of operation: AA
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL WAS DISCOVERED DRAINING OUT OF THE ENG OVERBOARD DRAIN SYS.  FOUND THE FUEL CONTROL, HYDRO MECHANICAL UNIT, PUMP FILTER INTERNAL PACKING CUT.
